Advertisement

Mathematische Annalen

, Volume 172, Issue 2, pp 116–118 | Cite as

An elementary proof of the Eberlein-Šmulian theorem

  • Robert Whitley
Article

Keywords

Elementary Proof 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Day, M. M.: Normed linear spaces. Berlin-Göttingen-Heidelberg: Springer 1958.Google Scholar
  2. 2.
    Dunford, N., andJ. Schwartz: Linear operators, part I. New York: Interscience 1958.Google Scholar
  3. 3.
    Kelley, J. L.: General topology. New York: Van Nostrand 1955.Google Scholar
  4. 4.
    Pełczyński, A.: A proof of the Eberlein-Šmulian theorem by an application of basic sequences. Bull. Polon. Sci. Ser. Math. Astr. et Phys.,12, 543–548 (1964).Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Robert Whitley
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA

Personalised recommendations